Strategies for Multiple Imputation in Longitudinal Studies

Spratt, M; Carpenter, J; Sterne, JAC; Carlin, JB; Heron, J; Henderson, J; Tilling, K; (2010) Strategies for Multiple Imputation in Longitudinal Studies. American journal of epidemiology, 172 (4). pp. 478-487. ISSN 0002-9262 DOI: https://doi.org/10.1093/aje/kwq137

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1093/aje/kwq137

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar